| Model Number |
384467 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) night shift, bedside rn noticed that red lumen on picc (3.5 fr left femoral) was leaking.Vas came to asses and noted it to be cracked.Line clamped and line labeled do not flush.Line rewired on (b)(6), t-connector changed vas consulted after tier 0 regarding red lumen missing t connector.T connector added via aseptic technique.Brisk blood return, flushes easily.